| Model Number |
SSM-20 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the second of four reports.Refer to 1314417-2025-00032 for the first report, refer to 1314417-2025-00034 for the third report, refer to 1314417-2025-00035 for the fourth report.It was reported, during use hole(s) were discovered in the green bag.There was no reported injury to the patient.
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 23 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the second of four reports.Refer to 1314417-2025-00032 for the first report, refer to 1314417-2025-00034 for the third report , refer to 1314417-2025-00035 for the fourth report.It was reported, during use hole(s) were discovered in the green bag.There was no reported injury to the patient.
Additional Manufacturer Narrative
Additional information-investigation conclusion: the actual sample from the reported event was returned for evaluation.Visual examination of the device confirmed the issue as reported.The reported event could be confirmed as reported; the root cause is related to the manufacturing process.Corrective and preventative actions are being implemented to prevent a reoccurrence of the issue.The device history record for lot 00004281296 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.